화학공학소재연구정보센터
IEEE Transactions on Automatic Control, Vol.61, No.11, 3663-3668, 2016
Symbolic Models for Networks of Control Systems
In this note, we propose symbolic models for networks of discrete-time nonlinear control systems. If each subsystem composing the network admits an incremental input-to-state stable Lyapunov function and if some small gain theorem-type conditions are satisfied, a network of symbolicmodels, each one associated with each subsystem composing the network, is proposed and shown to be approximately bisimilar to the original network with any desired accuracy.